# SDR DXTA10082304201A

- Difficulty date: August 23, 2010
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N218QS
- Make and model: Amd FALCON2000
- Aircraft serial: 118
- Aircraft time: 8,992 hours, 5,568 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C203470050700
- Part serial: 330
- Condition: Faulty
- Location: Brake
- Part time: 7,670 hours, 4,735 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING ENROUTE CLIMB, PASSING FL300, AMBER BRAKE ILLUMINATED ON MWP WITH ASSOCIATED AMBER MASTER WARNING LIGHT.  ALSO MX PANEL RED MINELCO ON RT BRAKE.  DURING GEAR EXTENTION, AMBER BRAKE LGT EXTINGUISHED, THEN ILLUMINATED WITHIN 3 TO 5 SECONDS AFTER ANTI-SKID SELF TEST AND REMAINED "ON".  FOUND NR 2 BSCU FAULTY.  REPOSITIONED TO NR 1 SIDE AND FAULT FOLLOWED. R & R NR 2 BSCU WITH A REPAIRED UNIT.  WORK DONE IAW AMM 45-001.  PERFORMED BSCU OPS CHECKS FOR BOTH COMPUTERS WITH NO DEFECTS NOTED.  WORK DONE IAW AMM 32-446 REPOSITIONED TO ORIGINAL CONFIGURATION.
